MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Hamilton medical ag ref.Conclusion: the hamilton-t1 ventilator triggered repeated ¿exhalation obstructed¿ alarms at the start of ventilation.No harm occurred, but the device had to be removed from service and replaced.The customer reported the event date as (b)(6) 2026.Log file analysis showed that the device was not in clinical use on that date.The alarms occurred on (b)(6) 2026 as well as earlier identical alarms dating back to (b)(6) 2026.No harm to patient, user or third party was reported.However, there was a need for medical intervention as the ventilator had to be replaced.The root cause of the reported issue was established as a defective expiratory valve assembly.The problem was resolved by replacing the expiratory valve assembly.No further information was received.Case is considered closed.
 
Event or Problem Description
Hamilton medical ag received the following event description (summary): it was reported that the hamiltion-t1 ventilator alarming "exhalation obstruction" at start of ventilation.No health consequences or impact occurred, was reported.The unit had to be removed from service.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24543044
Report Number3001421318-2026-00114
Device Sequence Number5661983
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)251022(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown